# SDR AALA202306193128

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A320*
- Aircraft serial: 7500
- Aircraft time: 18,268 hours, 7,012 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054016913
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 18,268 hours, 7,012 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. ON CLIMBOUT JUST LEVELING OFF FL 340, YELLOW HYDRAULIC PRESSURE LOW ECAM. NO FLUID LOSS PTU CONNECTED NORMALLY. TURNED OFF PUMP OFF PER ECAM. ALL HYDRAULIC SYSTEMS OPERATED NORMALLY. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE ENGINE DRIVEN HYDRAULIC PUMP ON THE #2 ENGINE LEAKING AND REPLACED IT PER  AMM 29-13-51. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED.
